# SDR CALA2013082090603

- Difficulty date: August 17, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N845UA
- Make and model: Airbus A319-131
- Aircraft serial: 1585
- Aircraft time: 40,353 hours, 16,679 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR8164005
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RED EMERGENCY LIGHT NEAR FIRST CLASS CLOSET INOP.  MEL COMPLIED WITH.  REPLACED LIGHT ASSEMBLY.  OPS CHECKED GOOD.
